# SDR CA120417005

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 24,903 hours
- Engine: Pwa PT6A67R
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pin
- Part number: 1189525
- Condition: Sheared
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE FLAPS WOULD NOT RETRACT.  THE FLAP ACTUATOR WAS REPLACED AND THE FLAPS FUNCTION CHECKED.  UPON DISASSEMBLY OF THE FLAP ACTUATOR THE PIN THAT SECURES THE PISTON TO THE SHAFT WAS FOUND SHEARED.
